# SDR FDEA200907062496

- Difficulty date: July 6, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 69476738
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO DOOR THRESHOLD - CENTER SUPPORT BETWEEN NR 4 AND 5 SILL FITTING   FOUND OUT OF LIMIT AFTER CORROSION REMOVAL. NR 2 CARGO DOOR THRESHOLD CENTER SUPPORT REMOVED AND REPLACED IAW AMM 20-11-00 REV. 4.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
